I hope someone has some idea how to correct this problem because the pain is driving me crazy. I kept getting sick with nausea, bloating, stomach pain and the beginning of nervous inflammation. I went to a naturopath who did stool testing and diagnosed me with Celiac Disease, casein intolerance and soy intolerance. I quickly got those things out of my diet but the nervous system burning kept on and spread through my GI tract and up my back. I took my naturopaths diagnosis to a local GP who disregarded them as unscientific, but I did do the Celiac Panel which came out negative, probably because I had quit eating gluten already. The doctor did some standard tests, CBC, metabolic panel and then quickly wrote me off with anxiety. The nervous system burning kept on and my husband took me to the hospital with abdominal pain and nervous burning, but they didn't see anything in the CT scan and my doctor then changed her diagnosis to somatization disorder and they released me. I got desperate and realized that I had probably lost one of my vitamin B's while I was ill. The symptoms fit thiamine deficiency, which was a surprise as I'm not an alchoholic, but I've heard that your stores don't last long and it can happen with malnourishment. I've tried to treat it myself but the nervous inflammation in my GI tract causes my stomach to bloat up if I eat the wrong thing. The naturopath gave me these mega B capsules, alph lipoic acid and some magnesium citrate powder. After ingesting the large B complex my stomach hurt and I was inflamed. I question the alpha lipoic acid because I don't know much about it and saw some things on the internet about it not being used for thiamine deficiency. Does anyone have any idea how to treat a nervously inflamed stomach and how much thiamin to take? My doctor has put the somatization label on my file and they won't even help me at the hospital.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?